| Model Number |
DFT015 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Corneal Edema (1791)
| Date of Event |
10/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that during implantation of an intraocular lens (iol) the lens had a defect, it had a scratch in the central part of the optic.For this reason, he proceeded to extract it, report it as a quality complaint and implanted another lens.There was a 15 minute delay but the procedure was completed, patient is fine, only with a little corneal edema and the patient was recovered.Additional information was requested and received stating patient was recovered and the corneal edema has disappeared.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A photo was provided of a lens in the eye.One haptic was shown on the anterior optic surface at the time of photo.A portion of the other haptic can be observed at the far left of the photo.The entire lengths of the haptics are not possible to be viewed in this photo.A dark linear shadowy line was observed at the optic center.It cannot be confirmed from the photo if this shadowy area is a scratch or cracked damage.A qualified cartridge, unspecified company handpiece, and a qualified viscoelastic were indicated.The manufacturer internal reference number is:(b)(4).